Slight exertion cause fatigue?
There are many, many reasons for fatigue and exhaustion so anyone with these symptoms should see their doctor for a full and detailed evaluation. The cause of the fatigue may or may not be related to the finasteride.
In some men, finasteride can cause a feeling of fatigue and "low energy.". It is not common.
In general, individuals experiencing fatigue should speak to their physicians about reasons for fatigue.
- Finasteride Information for Consumers
- Finasteride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Finasteride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fibromyalgia - I was diagnosed with FM 10 years ago and the chronic fatigue that goes along with it?
Posted 29 Jan 2010 • 5 answers
Posted 9 Aug 2010 • 1 answer
Posted 12 Feb 2011 • 1 answer
Posted 19 Mar 2014 • 4 answers
Posted 4 Aug 2014 • 3 answers